# SDR CHQA201100224

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 19,206 hours, 16,897 cycles
- Engine: Allsn AE3007A
- Engine time: 15,353 hours, 15,205 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 701700082430
- Part serial: 99072611
- Condition: Malfunctioned
- Location: Aileron
- Part time: 23 hours, 24 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH 5,000FT INTO KDCA THE CREW REPORTED AN AILERON MIS TRIM MESSAGE ON EICAS.  THE AUTO PILOT WAS THEN TURNED OFF AND REPORTED THAT THE AILERONS WERE LOCKED.  THE CREW WAS ABLE TO FREE THE AILERONS BY FORCING THE AILERONS TO MOVE.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE PULLED THE COCKPIT FLOORBOARDS AND PERFORMED A DETAILED VISUAL INSPECTION ON THE CONTROL COLUMNS AND CABLES WITH NO DEFECTS NOTED.  IT WAS THEN FOUND THAT THE AILERONS OPERATED NORMALLY WITHOUT THE AUTO PILOT SYSTEM ENGAGED.  THE AUTO PILOT SYSTEM WAS THEN DEFERRED AND THE AIRCRAFT RELEASED FOR SERVICE.  THE MEL WAS CLEARED IN KSDF LATER THAT NIGHT WHEN THE IC-600 NR 1 WAS REPLACED WHILE TROUBLESHOOTING ANOTHER OCCURRENCE OF THE AILERONS LOCKING.
